Georgia, 2012

Hail in Georgia, March 15, 2012

March 15, 2012 · NWS FFC · 7 events in 7 counties and zones

As had been the case for a few days, the Southeast states remained on the northern periphery of weak upper level ridging on the 15th. Ample moisture and warm temperatures, very summer-like in nature, allowed for enough instability to produce scattered thunderstorms especially across north Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4.8 million
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

As had been the case for a few days, the Southeast states remained on the northern periphery of weak upper level ridging on the 15th. Ample moisture and warm temperatures, very summer-like in nature, allowed for enough instability to produce scattered thunderstorms especially across north Georgia. A few of these thunderstorms were able to reach severe levels, with scattered reports of large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 15, 12:37 PM EST, 38 minutes earlier.

Area forecast discussion, Mar 15, 12:37 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT THU MAR 15 2012

.PREV DISCUSSION... /ISSUED 1022 AM EDT THU MAR 15 2012/

UPDATE...
BEST CHANCES OF SHOWERS AND THUNDERSTORMS STILL ACROSS N GA THIS
AFTERNOON WHERE BEST INSTABILITY IS FORECAST ALONG WITH SMALL
POTENTIAL FOR STORMS TO BECOME SEVERE. HARD QUESTION IS HOW FAR S
STORMS COULD OCCUR AND THIS WILL JUST NEED TO BE MONITORED.
FORECAST HIGH TEMPERATURES RUNNING 15-20 DEGREES ABOVE NORMAL WITH
SOME RECORDS EXPECTED. BDL

PREV DISCUSSION... /ISSUED 735 AM EDT THU MAR 15 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
GEORGIA REMAINS ON THE NORTHERN PERIPHERY OF WEAK UPPER LEVEL RIDGING
THROUGH THE PERIOD. AMPLE MOISTURE AND WARM TEMPERATURES SHOULD BE
ENOUGH FOR ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION.
POPS WILL BE HIGHEST ACROSS THE FAR NORTH WHERE WEAK WAVES MOVING
OVER THE RIDGE WILL HAVE SOME INFLUENCE. POPS WILL BE A BIT HIGHER
FRIDAY AS UPPER RIDGE FLATTENS SOMEWHAT AND A WEAK FRONT SAGS INTO
THE SOUTHERN APPALACHIANS. INSTABILITY WILL BE MODERATE EACH DAY BUT
LITTLE SHEAR IS EXPECTED...THEREFORE NO WIDESPREAD SEVERE WEATHER IS
ANTICIPATED.

WITH THE UPPER RIDGE COMBINING WITH SOUTHWEST LOW LEVEL FLOW...
TEMPERATURES WILL REMAIN WELL ABOVE SEASONAL NORMALS. NEAR RECORD
HIGH TEMPERATURES ARE EXPECTED TODAY AND POSSIBLY AGAIN FRIDAY.

20

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPPER LEVEL RIDGING STRENGTHENS OVER THE SOUTHEAST OVER THE
WEEKEND.  IMPULSES ROTATING AROUND THE UPPER LEVEL FLOW WILL COMBINE
WITH GOOD MOISTURE ACROSS THE REGION THROUGH THE EXTENDED PERIODS TO
BRING DIURNALLY DRIVEN CONVECTION ACROSS THE AREA THROUGH THE
WEEKEND.  BY MONDAY IMPULSES SLIDE FURTHER TO THE EAST...ALTHOUGH
PRECIPITABLE WATER REMAINS IN THE ONE TO ONE AND ONE-QUARTER INCH
RANGE THROUGH THE EXTENDED PERIODS. WHILE PROBABILITY OF
PRECIPITATION WILL DIMINISH SOMEWHAT...THERE WILL STILL BE ENOUGH
MOISTURE FOR ISOLATED CONVECTION IN THE AFTERNOONS...ESPECIALLY OVER
EASTERN PORTIONS OF FORECAST AREA AS EASTERLY FLOW BRINGS IN
ADDITIONAL ATLANTIC MOISTURE. GUIDANCE TEMPERATURES CONTINUE TEN
TO FIFTEEN DEGREES ABOVE NORMAL OVER THE WEEKEND...WHICH WILL REMAIN
BELOW RECORD HIGH TEMPERATURES.

12

CLIMATE...

RECORDS FOR 03-15

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      84 1921     43 1960     62 1990     19 1993
                                        1989
   KATL      81 1973     39 1901     64 1989     20 1993
                1946
   KCSG      83 1989     44 1960     66 1973     21 1993
   KMCN      86 1977     42 1960     65 1990     20 1993
                                        1973

RECORDS FOR 03-16

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      82 1945     37 1960     62 2002     19 1890
   KATL      84 1945     34 1900     64 2002     18 1890
   KCSG      85 2002     51 1969     65 2002     27 1988
                                                    1949
   KMCN      87 1955     42 1900     65 1942     26 1916

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT. HOWEVER CONVECTION
HAS STARTED OVER N GA AND CONFIDENCE IS LOW TO THE IMPACTS ON THE
TAF LOCATIONS. SURFACE WINDS VARIABLE AROUND 5 KTS BECOMING CALM
OR LIGHT OVERNIGHT. BDL

//ATL CONFIDENCE...18Z
HIGH CONFIDENCE FOR VFR CONDITIONS AND WINDS INTO TONIGHT.
LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  57  82  57 /  20  20  40  30
ATLANTA         82  61  81  61 /  20  20  40  20
BLAIRSVILLE     79  53  77  53 /  30  30  40  40
CARTERSVILLE    83  53  80  52 /  30  30  40  30
COLUMBUS        84  58  83  59 /  10  10  30  20
GAINESVILLE     83  58  80  58 /  30  20  40  40
MACON           85  56  83  56 /  10  10  30  20
ROME            83  54  80  54 /  30  30  40  30
PEACHTREE CITY  82  53  80  53 /  20  20  30  20
VIDALIA         85  60  83  60 /  10  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, Mar 15, 10:55 AM EST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT THU MAR 15 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE POSSIBLE OVER PRIMARILY
NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL PREVAIL ACROSS THE SOUTHEAST...AND WILL
COMBINE WITH WEAK UPPER LEVEL RIDGING TO KEEP A WARM...MOIST
AIRMASS OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORM WILL BE STRONG WIND
GUSTS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING IN THE MOST
SIGNIFICANT ACTIVITY. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM 4 PM TO 10
PM...GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE...TO
GRIFFIN...TO GREENSBORO.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. THIS AFTERNOON...CAPES
WILL INCREASE TO NEAR 1000 ACROSS PORTIONS OF NORTH AND CENTRAL
GEORGIA AS A WEAK DISTURBANCE MOVES ACROSS FAR NORTH GEORGIA.
THIS PROXIMITY OF THIS IMPULSE WILL AID IN THE DEVELOPMENT OF
SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS
AND HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 15, 11:32 AM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 PM EDT THU MAR 15 2012

GAZ006-007-151700-
1232 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 100 PM EDT...

AT 1227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHERRY LOG...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FANNIN AND GILMER COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HIGDON...COLWELL...CHERRY LOG...PISGAH...
DIAL...HURST...MORGANTON AND BLUE RIDGE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3490 8417 3468 8422 3476 8455 3493 8451
TIME...MOT...LOC 1632Z 281DEG 9KT 3483 8443
Special weather statement, Mar 15, 11:56 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT THU MAR 15 2012

GAZ015-151730-
1256 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 130 PM EDT...

AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAMP MERRILL...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CAMP MERRILL...NIMBLEWILL...GARLAND...DAHLONEGA AND
PORTER SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3466 8388 3456 8386 3446 8390 3447 8393
      3445 8393 3445 8395 3451 8415 3454 8419
      3460 8419 3464 8416 3466 8412 3464 8404
      3468 8400
TIME...MOT...LOC 1656Z 286DEG 7KT 3459 8407
Special weather statement, Mar 15, 11:59 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT THU MAR 15 2012

GAZ006-007-151730-
1259 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 130 PM EDT...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHERRY LOG...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FANNIN AND GILMER COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MOUNTAINTOWN...HIGDON...COLWELL...JONES
MILL...CHERRY LOG...PISGAH...MORGANTON AND BLUE RIDGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3487 8421 3466 8428 3475 8458 3492 8452
TIME...MOT...LOC 1659Z 286DEG 7KT 3481 8445
Special weather statement, Mar 15, 12:28 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT THU MAR 15 2012

GAZ006-007-151800-
128 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 200 PM EDT...

AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR THE GILMER-FANNIN COUNTY LINE...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CHERRY LOG...MOUNTAINTOWN...
PISGAH...DIAL...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER AND
MARGRET. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3483 8414 3481 8414 3480 8413 3480 8410
      3473 8410 3463 8417 3462 8418 3473 8457
      3488 8451
TIME...MOT...LOC 1727Z 278DEG 10KT 3474 8432
Special weather statement, Mar 15, 12:30 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT THU MAR 15 2012

GAZ015-151800-
130 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 200 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR AURARIA...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS LUMPKIN COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CAMP MERRILL...NIMBLEWILL...AURARIA...
DAHLONEGA AND GARLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3455 8385 3453 8383 3450 8384 3446 8389
      3447 8393 3446 8392 3442 8397 3446 8409
      3453 8418 3464 8411
TIME...MOT...LOC 1730Z 299DEG 8KT 3452 8406
Special weather statement, Mar 15, 12:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU MAR 15 2012

GAZ006-007-013>015-151830-
159 PM EDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY
RAINS...AND 40 MPH WINDS IN PICKENS...LUMPKIN...DAWSON...FANNIN AND
GILMER COUNTIES UNTIL 230 PM EDT...

AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STOVER CREEK SHELTER TO CARTECAY...MOVING
SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MARION...EAST ELLIJAY...ELLIJAY...CARTECAY...ROY...PISGAH...
CHERRY LOG...MARGRET...DIAL...STOVER CREEK SHELTER...SPRINGER
MOUNTAIN SHELTER...BLACK GAP SHELTER...CAMP MERRILL...NIMBLEWILL AND
PORTER SPRINGS. OVER AN INCH OF RAIN HAS ALREADY FALLEN THIS
AFTERNOON IN PORTIONS OF LUMPKIN AND GILMER COUNTIES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3474 8409 3466 8415 3465 8415 3466 8412
      3465 8410 3466 8407 3464 8404 3467 8402
      3468 8399 3463 8389 3442 8419 3471 8454
      3493 8442
TIME...MOT...LOC 1757Z 307DEG 5KT 3466 8420 3458 8432

The radar

The Atlanta radar (KFFC), 139 km away, was scanning. The volume nearest the first event began at 18:14 UTC.

Open the radar archive at this moment

Event by event

7 hail. Local standard time, as filed.

Hail, Lumpkin

When
March 15, 1:15 PM EST to 1:20 PM EST
Where
Lumpkin County, 3.25 mi NNE of Wier
Measured
0.88 in hail
Reported by
Public
Coordinates
34.560, -84.140

The public reported hail up to the size of nickels in Nimblewill.

Hail, Paulding

When
March 15, 4:10 PM EST to 4:30 PM EST
Where
Paulding County, 3.63 mi W of Crowville to 2.31 mi NW of Crowville
Measured
0.88 in hail
Reported by
Public
Coordinates
34.037, -84.833

The public reported hail that lasted for at least 20 minutes in the area of Burnt Hickory Ridge Estates, northeast toward Harmony Grove Church Road. The hail started as pea-size and grew to nickel-size by around 5:25 PM EDT.

Hail, Douglas

When
March 15, 4:32 PM EST to 4:37 PM EST
Where
Douglas County, 0.57 mi W of Winston
Measured
0.88 in hail
Reported by
Public
Coordinates
33.730, -84.830

The public reported that nickel-sized hail occurred at a location off Post Road.

Hail, Polk

When
March 15, 5:55 PM EST to 6:00 PM EST
Where
Polk County, 0.48 mi N of Brewers
Measured
1 in hail
Reported by
Public
Coordinates
34.007, -85.100

The public reported quart-sized hail on Highway 278 about three miles west of Rockmart.

Hail, Floyd

When
March 15, 6:25 PM EST to 6:35 PM EST
Where
Floyd County, 1.15 mi E of Brice to 1.54 mi WSW of Wax
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.101, -85.130

Floyd County Emergency Management and the public reported quarter-sized hail across southeastern Floyd County, from near Rockmart Road to near Shiflett and Pleasant Hope Roads. The hail began as pea size and increased rapidly to quarter size, briefly accumulating.

Hail, Gordon

When
March 15, 8:55 PM EST to 9:00 PM EST
Where
Gordon County, 1.36 mi S of Farmville
Measured
1 in hail
Reported by
County Official
Coordinates
34.431, -84.833

A Bartow County 911 Center employee reported dime to quarter size hail at their residence on Erwin Hill Road, near the Gordon/Bartow County line. The hail covered the lawn and car hoods.

Hail, Forsyth

When
March 15, 11:27 PM EST to 11:39 PM EST
Where
Forsyth County, 0.9 mi NE of Cumming
Measured
1.75 in hail
Property damage
$4.8 million
Reported by
Public
Coordinates
34.210, -84.140

The public called to report golf ball size hail fell for over ten minutes between 12:27 AM EDT to 12:39 AM EDT.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2012Every state in 2012This day in weather historyWarnings in Georgia, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 365192, 365193, 365194, 365195, 365196, 365197, 365198.